# SDR DALA2017060804555

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 42,416 hours, 29,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT DOOR OVERWING LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY. OPS  OK IAW AMM 33-51.
